Hello, I recently missed a pill, which has happened a couple of times before, and when I realized the next day I immediately took the one that I missed and returned to my normal schedule. However, 2 days later I got my period (much more than just spotting). This has never happened to me before after taking only one pill late. After three days the bleeding stopped but since then I have experienced much higher levels of sexual arousal (it's almost constant- and very distracting). Could something be wrong? Is missing one pill enough to seriously mess with my hormones? Also, I took my last pill of my pack as scheduled on Saturday. Should I expect a period this week as normal or would I not get one because of the bleeding I had earlier this month?
Posts: 11 | From: British Columbia, Canada | Registered: Jul 2011
| IP: Logged |
I don't think we have any way of knowing if the arousal was related to the missed pill or not. If arousal was only about estrogen/progesterone/androgen levels, we could, but it's about so many more things than that that we can't.
I also can't say what to expect per your withdrawal bleed: there's just no predicting that.
If you're using your pill for contraception, though, sounds like you need to figure out a way to assure you don't miss pills. Do you use an alarm for your pill-taking? If not, that might help a bunch.
-------------------- Heather Corinna, Executive Director & Founder, Scarleteen About Me • Get our book! Never doubt that a small group of thoughtful, committed citizens can change the world. Indeed, it is the only thing that ever has. - Margaret Mead Posts: 67058 | From: An island near Seattle | Registered: May 2000
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.